# SDR SIMA20131004001

- Difficulty date: October 4, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 23,999 hours, 20,523 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Seats 4c & 4b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, OVERHEAD LIGHT HAD ELECTICAL ODOR AND WENT AWAY AFTER TURNING LIGHTS OFF.  PERFORMED OPS CHECK OF CABIN LIGHTS AND READING FOR 40 MINUTES, NO ODOR OR SMOKE NOTED.  FOUND READING LIGHTS AT 4C AND 4B INOPERATIVE.  R & R CIRCUIT BOARD FUSES AT 4C IAW AMM 33-25-04, OPS CHECKED GOOD.  R & R THE READING LIGHT ASSY, FOUND THAT REFLECTOR WAS BURNED IAW AMM 25-28-48.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
